Journal of Geriatric Mental Health

CASE REPORT
Year
: 2020  |  Volume : 7  |  Issue : 2  |  Page : 105--107

Peripheral edema associated with low dose of pregabalin in an older person


Shivanee Kumari, Aseem Mehra, Sandeep Grover 
 M.D. Psychiatry, Department of Psychiatry, Postgraduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Dr. Aseem Mehra
Department of Psychiatry, Nehru Hospital, Postgraduate Institute of Medical Education and Research, Cobalt Block, Chandigarh - 160 012
India

Peripheral edema has been reported as an adverse effect of various medications including antibiotics, nonsteroidal anti-inflammatory drugs, anti-hypertensive drugs, antipsychotics, etc., There are a limited number of cases reported the association of a high dose of Pregabalin association with peripheral edema, but none of them reported the low dose association with peripheral edema. We report a case of an older person presented with depressive disorder, had peripheral edema with 50 mg of pregabalin. It is suggested that a clinician should be aware of this association. Geriatrician should be careful when advising the pregabalin to an older person.


How to cite this article:
Kumari S, Mehra A, Grover S. Peripheral edema associated with low dose of pregabalin in an older person.J Geriatr Ment Health 2020;7:105-107


How to cite this URL:
Kumari S, Mehra A, Grover S. Peripheral edema associated with low dose of pregabalin in an older person. J Geriatr Ment Health [serial online] 2020 [cited 2021 Apr 17 ];7:105-107
Available from: https://www.jgmh.org/article.asp?issn=2348-9995;year=2020;volume=7;issue=2;spage=105;epage=107;aulast=Kumari;type=0